MathSciNet Relay Station
MathSciNet bibliographic data
MR2548701 34B18 (34A08 34B27)
Xu, Xiaojie; Jiang, Daqing; Yuan, Chengjun Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation. Nonlinear Anal. 71 (2009), no. 10, 4676–4688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement